Maps on positive definite operators preserving the quantum χα2 -divergence

Hong Yi Chen, György Pál Gehér, Chih Neng Liu, Lajos Molnár, Dániel Virosztek, Ngai Ching Wong

Research output: Article

2 Citations (Scopus)

Abstract

We describe the structure of all bijective maps on the cone of positive definite operators acting on a finite and at least two-dimensional complex Hilbert space which preserve the quantum χα2-divergence for some α∈ [ 0 , 1 ]. We prove that any such transformation is necessarily implemented by either a unitary or an antiunitary operator. Similar results concerning maps on the cone of positive semidefinite operators as well as on the set of all density operators are also derived.

Original languageEnglish
Pages (from-to)2267-2290
Number of pages24
JournalLetters in Mathematical Physics
Volume107
Issue number12
DOIs
Publication statusPublished - dec. 1 2017

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Maps on positive definite operators preserving the quantum χα2 -divergence'. Together they form a unique fingerprint.

  • Cite this